# SDR V0XD201403120044

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD LOWER WEB AT FS 280.00 CORRODED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS & INSTALLED IAW REO 670-53-11-594 DATED 2011-04-27.
